Alert archive / Georgia / Red Flag Warnings in 2011

Red Flag Warning 11, NWS Tallahassee, FL

January 22, 201116 counties in Florida; 26 counties in Georgia; 5 counties in Alabama

NWS Tallahassee, FL issued this red flag warning at Jan 22, 2011, 3:36 AM CST for 16 counties in Florida; 26 counties in Georgia; 5 counties in Alabama. It took effect at Jan 23, 2011, 11:00 AM CST. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jan 22, 2011, 3:36 AM CST (09:36 UTC)
In effect from
Jan 23, 2011, 11:00 AM CST
Expired
Jan 23, 2011, 6:00 PM CST
In force
7 hr
Issued by
NWS Tallahassee, FL
All 47 counties

Coffee County, AL, Dale County, AL, Geneva County, AL, Henry County, AL, Houston County, AL, Bay County, FL, Calhoun County, FL, Dixie County, FL, Franklin County, FL, Gadsden County, FL, Gulf County, FL, Holmes County, FL, Jackson County, FL, Jefferson County, FL, Lafayette County, FL, Leon County, FL, Madison County, FL, Taylor County, FL, Wakulla County, FL, Walton County, FL, Washington County, FL, Baker County, GA, Ben Hill County, GA, Berrien County, GA, Brooks County, GA, Calhoun County, GA, Clay County, GA, Colquitt County, GA, Cook County, GA, Decatur County, GA, Dougherty County, GA, Early County, GA, Grady County, GA, Irwin County, GA, Lanier County, GA, Lee County, GA, Lowndes County, GA, Miller County, GA, Mitchell County, GA, Quitman County, GA, Randolph County, GA, Seminole County, GA, Terrell County, GA, Thomas County, GA, Tift County, GA, Turner County, GA, Worth County, GA

The radar

The Tallahassee radar (KTLH), 66 km from the middle of the area, began a volume at 09:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 9.6 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 00:00Z on 2011-01-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 00:00Z on 2011-01-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -27 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1561 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
-27 m²/s²
0-3 km storm-relative helicity
96 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

899 
WWUS82 KTAE 220936
RFWTAE

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
436 AM EST SAT JAN 22 2011

...A RED FLAG WARNING IS IN EFFECT FROM 10 AM TO 5 PM CST
TODAY FOR SOUTHEAST ALABAMA DUE TO LONG DURATIONS OF CRITICALLY
LOW RELATIVE HUMIDITY VALUES...

...A RED FLAG WARNING IS IN EFFECT FROM 10 AM EST /9 AM CST/ TO
7 PM EST /6 PM CST/ TODAY FOR THE EASTERN PANHANDLE AND BIG BEND
OF FLORIDA DUE TO LONG DURATIONS OF CRITICALLY LOW RELATIVE
HUMIDITY...

...A RED FLAG WARNING IS IN EFFECT FROM NOON TO 6 PM EST TODAY
FOR SOUTHWESTERN GEORGIA DUE TO LONG DURATIONS OF CRITICALLY LOW
RELATIVE HUMIDITY VALUES...

...A RED FLAG WARNING IS IN EFFECT SUNDAY AFTERNOON FOR THE
EASTERN FLORIDA PANHANDLE AND BIG BEND OF FLORIDA DUE TO EXPECTED
LONG DURATIONS OF CRITICALLY LOW RELATIVE HUMIDITY VALUES...

...A FIRE WEATHER WATCH IS IN EFFECT SUNDAY AFTERNOON FOR
SOUTHEAST ALABAMA...SOUTHWEST AND SOUTH CENTRAL GEORGIA DUE TO
POSSIBLE LONG DURATIONS OF CRITICALLY LOW RELATIVE HUMIDITY
VALUES...

.DISCUSSION...VERY DRY AIR WILL LEAD TO RELATIVE HUMIDITIES
EXCEEDING WARNING LEVELS ACROSS MUCH OF THE LOCAL FORECAST AREA
TODAY...WITH THE EXCEPTION OF PORTIONS OF SOUTH-CENTRAL GEORGIA.
GUSTY NORTHERLY WINDS WILL LEAD TO HIGH DISPERSION VALUES THROUGH
THIS PERIOD. ON SUNDAY...ALTHOUGH THE WINDS WILL DECREASE WITH LOW
DISPERSION VALUES...LONG DURATIONS WITH HUMIDITIES BELOW CRITICAL
LEVELS WILL LEAD ANOTHER WARNING OVER NORTHWEST FLORIDA. A WATCH
WILL REMAIN IN PLACE ACROSS SOUTHEAST ALABAMA AND SOUTHERN GEORGIA
THROUGH THIS TIME SUNDAY DUE TO LOWER CONFIDENCE IN CRITICAL
DURATIONS BEING MET. LATER FORECASTS WILL NEED TO BE MONITORED FOR
UPGRADES.

GAZ147-148-159>161-230045-
/O.CAN.KTAE.FW.A.0011.110122T1700Z-110122T2300Z/
/O.CON.KTAE.FW.A.0012.110123T1700Z-110123T2300Z/
COOK-BERRIEN-BROOKS-LOWNDES-LANIER-
436 AM EST SAT JAN 22 2011

...FIRE WEATHER WATCH REMAINS IN EFFECT SUNDAY AFTERNOON...
...FIRE WEATHER WATCH IS CANCELLED FOR THIS AFTERNOON...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

&&

$$

FLZ007>019-026>029-034-108-112-114-115-118-127-128-134-230045-
/O.UPG.KTAE.FW.A.0012.110123T1700Z-110124T0000Z/
/O.NEW.KTAE.FW.W.0011.110123T1700Z-110124T0000Z/
/O.CON.KTAE.FW.W.0010.110122T1500Z-110123T0000Z/
INLAND WALTON-CENTRAL WALTON-HOLMES-WASHINGTON-JACKSON-INLAND BAY-
CALHOUN-INLAND GULF-INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-
MADISON-LIBERTY-INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-
INLAND DIXIE-SOUTH WALTON-COASTAL BAY-COASTAL GULF-
COASTAL FRANKLIN-COASTAL JEFFERSON-COASTAL WAKULLA-COASTAL TAYLOR-
COASTAL DIXIE-
436 AM EST SAT JAN 22 2011 /336 AM CST SAT JAN 22 2011/

...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM EST /9 AM CST/
THIS MORNING TO 7 PM EST /6 PM CST/ THIS EVENING...
...RED FLAG WARNING IN EFFECT FROM NOON EST /11 AM CST/ TO 7 PM
EST /6 PM CST/ SUNDAY...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

&&

$$

ALZ065>069-230045-
/O.CON.KTAE.FW.W.0010.110122T1600Z-110122T2300Z/
/O.CON.KTAE.FW.A.0012.110123T1700Z-110123T2300Z/
COFFEE-DALE-HENRY-GENEVA-HOUSTON-
336 AM CST SAT JAN 22 2011

...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
5 PM CST THIS AFTERNOON...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY MORNING
THROUGH SUNDAY AFTERNOON...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

&&

$$

GAZ120>131-142>146-155>158-230045-
/O.CON.KTAE.FW.W.0010.110122T1700Z-110122T2300Z/
/O.CON.KTAE.FW.A.0012.110123T1700Z-110123T2300Z/
QUITMAN-CLAY-RANDOLPH-CALHOUN-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-
TIFT-BEN HILL-IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-SEMINOLE-
DECATUR-GRADY-THOMAS-
436 AM EST SAT JAN 22 2011

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 6 PM EST
THIS EVENING...
...FIRE WEATHER WATCH REMAINS IN EFFECT SUNDAY AFTERNOON...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

&&

$$
4 follow-up statements
786 
WWUS82 KTAE 221947
RFWTAE

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
247 PM EST SAT JAN 22 2011

...A RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM CST TODAY FOR
SOUTHEAST ALABAMA DUE TO LONG DURATIONS OF LOW RELATIVE HUMIDITY
VALUES...

...A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST /6 PM CST/
TODAY FOR THE EASTERN PANHANDLE AND BIG BEND OF FLORIDA DUE TO
LONG DURATIONS OF LOW RELATIVE HUMIDITY...

...A RED FLAG WARNING IS IN EFFECT FROM 12 PM EST /11 AM CST/
UNTIL 7 PM EST /6 PM CST/ SUNDAY FOR THE EASTERN FLORIDA
PANHANDLE AND BIG BEND OF FLORIDA DUE TO EXPECTED LONG DURATIONS
OF LOW RELATIVE HUMIDITY VALUES...

.DISCUSSION...VERY DRY AIR WILL LEAD TO RELATIVE HUMIDITIES
EXCEEDING WARNING LEVELS ACROSS NORTH FLORIDA AND PORTIONS OF
SOUTHERN ALABAMA THIS AFTERNOON. THIS DRIER AIR WILL MOISTEN
SLIGHTLY ON SUNDAY LIMITING RED FLAG CONDITIONS TO ONLY NORTH
FLORIDA.

GAZ120>131-142>146-155>158-222100-
/O.CAN.KTAE.FW.W.0010.000000T0000Z-110122T2300Z/
/O.CAN.KTAE.FW.A.0012.110123T1700Z-110123T2300Z/
QUITMAN-CLAY-RANDOLPH-CALHOUN-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-
TIFT-BEN HILL-IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-SEMINOLE-
DECATUR-GRADY-THOMAS-
247 PM EST SAT JAN 22 2011

...RED FLAG WARNING IS CANCELLED FOR TODAY...
...FIRE WEATHER WATCH IS CANCELLED FOR SUNDAY...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE RED
FLAG WARNING FOR TODAY. THE FIRE WEATHER WATCH HAS BEEN CANCELLED
FOR SUNDAY. 

$$

ALZ065>069-222300-
/O.CAN.KTAE.FW.A.0012.110123T1700Z-110123T2300Z/
/O.CON.KTAE.FW.W.0010.000000T0000Z-110122T2300Z/
COFFEE-DALE-HENRY-GENEVA-HOUSTON-
147 PM CST SAT JAN 22 2011

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM CST THIS
AFTERNOON...
...FIRE WEATHER WATCH IS CANCELLED FOR SUNDAY...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE
FIRE WEATHER WATCH WHICH WAS IN EFFECT FOR SUNDAY AFTERNOON. A RED
FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM CST THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

&&

$$

GAZ147-148-159>161-222100-
/O.CAN.KTAE.FW.A.0012.110123T1700Z-110123T2300Z/
COOK-BERRIEN-BROOKS-LOWNDES-LANIER-
247 PM EST SAT JAN 22 2011

...FIRE WEATHER WATCH IS CANCELLED FOR SUNDAY...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE
FIRE WEATHER WATCH. 

$$

FLZ007>019-026>029-034-108-112-114-115-118-127-128-134-231130-
/O.CON.KTAE.FW.W.0010.000000T0000Z-110123T0000Z/
/O.CON.KTAE.FW.W.0011.110123T1700Z-110124T0000Z/
INLAND WALTON-CENTRAL WALTON-HOLMES-WASHINGTON-JACKSON-INLAND BAY-
CALHOUN-INLAND GULF-INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-
MADISON-LIBERTY-INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-
INLAND DIXIE-SOUTH WALTON-COASTAL BAY-COASTAL GULF-
COASTAL FRANKLIN-COASTAL JEFFERSON-COASTAL WAKULLA-COASTAL TAYLOR-
COASTAL DIXIE-
247 PM EST SAT JAN 22 2011 /147 PM CST SAT JAN 22 2011/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST /6 PM CST/
THIS EVENING...
...RED FLAG WARNING REMAINS IN EFFECT FROM NOON EST /11 AM CST/
TO 7 PM EST /6 PM CST/ SUNDAY...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST /6 PM CST/
THIS EVENING. A RED FLAG WARNING REMAINS IN EFFECT FROM NOON EST
/11 AM CST/ TO 7 PM EST /6 PM CST/ SUNDAY. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

&&

$$

38-GODSEY
007 
WWUS82 KTAE 230049
RFWTAE

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
749 PM EST SAT JAN 22 2011

...A RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM EST /11 AM CST/
UNTIL 7 PM EST /6 PM CST/ SUNDAY FOR THE EASTERN FLORIDA
PANHANDLE AND BIG BEND OF FLORIDA DUE TO EXPECTED LONG DURATIONS
OF LOW RELATIVE HUMIDITY VALUES...

.DISCUSSION...ALTHOUGH DRY AIR WILL MOISTEN SLIGHTLY ON
SUNDAY...RED FLAG CONDITIONS ARE STILL EXPECTED TO BE MET OVER THE
EASTERN FLORIDA PANHANDLE AND BIG BEND OF FLORIDA DURING THE
AFTERNOON.

FLZ007>019-026>029-034-108-112-114-115-118-127-128-134-231200-
/O.CON.KTAE.FW.W.0011.110123T1700Z-110124T0000Z/
INLAND WALTON-CENTRAL WALTON-HOLMES-WASHINGTON-JACKSON-INLAND BAY-
CALHOUN-INLAND GULF-INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-
MADISON-LIBERTY-INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-
INLAND DIXIE-SOUTH WALTON-COASTAL BAY-COASTAL GULF-
COASTAL FRANKLIN-COASTAL JEFFERSON-COASTAL WAKULLA-COASTAL TAYLOR-
COASTAL DIXIE-
749 PM EST SAT JAN 22 2011 /649 PM CST SAT JAN 22 2011/

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON EST /11 AM CST/
TO 7 PM EST /6 PM CST/ SUNDAY...

A RED FLAG WARNING REMAINS IN EFFECT FROM NOON EST /11 AM CST/ TO
7 PM EST /6 PM CST/ SUNDAY. 

FOUR HOURS OR MORE OF RELATIVE HUMIDITY VALUES BELOW 35 PERCENT
ARE EXPECTED ON SUNDAY AFTERNOON.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

&&

$$

DVD
337 
WWUS82 KTAE 230956
RFWTAE

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
456 AM EST SUN JAN 23 2011

...A RED FLAG WARNING IS NOW IN EFFECT FROM NOON TODAY TO 5 PM 
CST THIS AFTERNOON FOR ALL OF SOUTHEAST ALABAMA DUE TO EXPECTED 
LONG DURATIONS OF SUB 25 PERCENT RELATIVE HUMIDITY...

...A RED FLAG WARNING IS NOW IN EFFECT FROM 1 PM THIS AFTERNOON 
TO 6 PM EST THIS EVENING FOR ALL OF SOUTHWEST AND SOUTH CENTRAL 
GEORGIA DUE TO EXPECTED LONG DURATIONS OF SUB 25 PERCENT RELATIVE 
HUMIDITY...

...A RED FLAG WARNING REMAINS IN EFFECT FROM NOON EST /11 AM CST/ 
TODAY TO 7 PM EST /6 PM CST/ THIS EVENING FOR ALL OF THE FLORIDA 
BIG BEND AND PANHANDLE DUE TO EXPECTED LONG DURATIONS OF SUB 35 
PERCENT RELATIVE HUMIDITY...

...A FIRE WEATHER WATCH IS NOW IN EFFECT ON MONDAY AFTERNOON FOR 
ALL OF THE FLORIDA BIG BEND AND PANHANDLE DUE TO POSSIBLE LONG 
DURATIONS OF SUB 35 PERCENT RELATIVE HUMIDITY...

.DISCUSSION...WITH THE COLD AND DRY SFC RIDGE HOLDING IN STRONG 
OVER THE REGION...AFTERNOON RELATIVE HUMIDITIES HAVE DROPPED FOR 
BOTH TODAY AND MONDAY. ALTHOUGH IT WILL LIKELY BE A VERY CLOSE 
CALL...HAVE HOISTED A RED FLAG WARNING THIS AFTERNOON FOR ALL OF 
SOUTHEAST ALABAMA AND SOUTHWEST AND SOUTH CENTRAL GEORGIA...TO GO 
ALONG WITH THE ONE ALREADY IN PLACE FOR THE FLORIDA BIG BEND AND 
PANHANDLE. ALTHOUGH RELATIVE HUMIDITIES SHOULD CLIMB ABOVE CRITICAL 
LEVELS TO THE NORTH ON MONDAY...HAVE ISSUED A NEW FIRE WEATHER WATCH 
FOR THE FLORIDA BIG BEND AND PANHANDLE. BY TUESDAY...THE NEXT LOW 
PRESSURE SYSTEM WILL PUT A TEMPORARY HALT TO THE RED FLAG CONDITIONS...
UNTIL POSSIBLY LATE IN THE WEEK AS DRIER AIR GRADUALLY RETURNS.


ALZ065>069-GAZ120>131-142>148-155>161-232200-
/O.EXB.KTAE.FW.W.0011.110123T1800Z-110123T2300Z/
COFFEE-DALE-HENRY-GENEVA-HOUSTON-QUITMAN-CLAY-RANDOLPH-CALHOUN-
TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-EARLY-
MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-DECATUR-
GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
456 AM EST SUN JAN 23 2011 /356 AM CST SUN JAN 23 2011/

...A RED FLAG WARNING IS NOW IN EFFECT FROM 1 PM EST /NOON CST/
THIS AFTERNOON TO 6 PM EST /5 PM CST/ THIS EVENING...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 1 PM EST /NOON CST/ THIS
AFTERNOON TO 6 PM EST /5 PM CST/ THIS EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

&&

$$

FLZ007>019-026>029-034-108-112-114-115-118-127-128-134-232200-
/O.NEW.KTAE.FW.A.0013.110124T1700Z-110124T2300Z/
/O.CON.KTAE.FW.W.0011.110123T1700Z-110124T0000Z/
INLAND WALTON-CENTRAL WALTON-HOLMES-WASHINGTON-JACKSON-INLAND BAY-
CALHOUN-INLAND GULF-INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-
MADISON-LIBERTY-INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-
INLAND DIXIE-SOUTH WALTON-COASTAL BAY-COASTAL GULF-
COASTAL FRANKLIN-COASTAL JEFFERSON-COASTAL WAKULLA-COASTAL TAYLOR-
COASTAL DIXIE-
456 AM EST SUN JAN 23 2011 /356 AM CST SUN JAN 23 2011/

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON EST /11 AM CST/
TODAY TO 7 PM EST /6 PM CST/ THIS EVENING...

...A FIRE WEATHER WATCH IS NOW IN EFFECT MONDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A FIRE
WEATHER WATCH...WHICH IS IN EFFECT MONDAY AFTERNOON. A RED FLAG
WARNING REMAINS IN EFFECT FROM NOON EST /11 AM CST/ TODAY TO 7 PM
EST /6 PM CST/ THIS EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

&&

$$

17-GOULD
234 
WWUS82 KTAE 232017
RFWTAE

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
317 PM EST SUN JAN 23 2011

...A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST /6 PM CST/ THIS
EVENING FOR THE EASTERN PANHANDLE AND BIG BEND OF FLORIDA DUE TO LONG
DURATIONS OF CRITICALLY LOW RELATIVE HUMIDITY VALUES...

.DISCUSSION...TEMPERATURES AND MOISTURE WILL GRADUALLY INCREASE OVER THE
NEXT 48 HOURS AS HIGH PRESSURE DEPARTS THE LOCAL AREA AND A GULF LOW
APPROACHES. RELATIVE HUMIDITY VALUES ARE EXPECTED TO FALL BELOW CRITICAL
LEVELS TOMORROW OVER THE EASTERN PANHANDLE OF FLORIDA...HOWEVER...THE
DURATIONS WILL NOT BE SUFFICIENT TO WARRANT A FIRE WEATHER WATCH
OR RED FLAG WARNING.

ALZ065>069-GAZ120>131-142>148-155>161-232130-
/O.CAN.KTAE.FW.W.0011.000000T0000Z-110123T2300Z/
COFFEE-DALE-HENRY-GENEVA-HOUSTON-QUITMAN-CLAY-RANDOLPH-CALHOUN-
TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-EARLY-
MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-DECATUR-
GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
317 PM EST SUN JAN 23 2011 /217 PM CST SUN JAN 23 2011/

...THIS AFTERNOONS RED FLAG WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE RED
FLAG WARNING THAT WAS IN EFFECT FOR THIS AFTERNOON.

$$

FLZ007>019-026>029-034-108-112-114-115-118-127-128-134-240000-
/O.CAN.KTAE.FW.A.0013.110124T1700Z-110124T2300Z/
/O.CON.KTAE.FW.W.0011.000000T0000Z-110124T0000Z/
INLAND WALTON-CENTRAL WALTON-HOLMES-WASHINGTON-JACKSON-INLAND BAY-
CALHOUN-INLAND GULF-INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-
MADISON-LIBERTY-INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-
INLAND DIXIE-SOUTH WALTON-COASTAL BAY-COASTAL GULF-
COASTAL FRANKLIN-COASTAL JEFFERSON-COASTAL WAKULLA-COASTAL TAYLOR-
COASTAL DIXIE-
317 PM EST SUN JAN 23 2011 /217 PM CST SUN JAN 23 2011/

...A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST /6 PM CST/
THIS EVENING...

...TOMORROWS FIRE WEATHER WATCH IS CANCELLED...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST /6 PM CST/
THIS EVENING. THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS
CANCELLED THE FIRE WEATHER WATCH THAT WAS IN EFFECT FOR MONDAY
AFTERNOON.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

&&

$$

HARRIGAN

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this red flag warning went out at Jan 22, 2:04 AM CST, 1 hour 32 minutes earlier.

Area forecast discussion, Jan 22, 2:04 AM CST, 1 hour 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
304 AM EST SAT JAN 22 2011

.SHORT TERM (TODAY THROUGH MONDAY)...A COOL AND DRY DAY IS ON TAP
TODAY AS SFC HIGH PRESSURE BUILDS OVER THE REGION. CLOUDS CURRENTLY
OVER THE EASTERN BIG BEND...ALONG WITH THOSE ACROSS NORTHERN
ALABAMA/GEORGIA...SHOULD CLEAR OUT BY MID MORNING AS A SHORTWAVE
EXITS THE SOUTHEAST COAST. TEMPERATURES WILL STRUGGLE TO REACH THE
LOWER 50S THIS AFTERNOON FOR MOST LOCATIONS.

HIGH PRESSURE SETTLES OVERHEAD TONIGHT WHICH WILL CREATE AN IDEAL
RADIATIONAL COOLING SITUATION. TEMPERATURES SHOULD DROP RAPIDLY
AFTER SUNSET...BOTTOMING OUT IN THE LOWER TO MID 20S. GUIDANCE HAS
BEEN GRADUALLY TRENDING COLDER OVER THE LAST SEVERAL RUNS...AND FEEL
THAT A HARD FREEZE IS A PRETTY GOOD BET FOR ALL BUT THE IMMEDIATE
COAST BY SUNDAY MORNING. WILL GO AHEAD AND UPGRADE THE WATCH TO A
WARNING THIS MORNING FOR THE ENTIRE FORECAST AREA.

ZONAL FLOW ALOFT AND A MODERATING AIRMASS WILL LEAD TO A SLIGHTLY
WARMER SUNDAY WITH TEMPERATURES PUSHING INTO THE MID 50S...STILL
WELL BELOW NORMAL. A TRANSITION WILL BEGIN SUNDAY NIGHT AS A
WEAKENING SHORTWAVE MOVES TOWARD WESTERN TENNESSEE. THIS WEAKENING
SYSTEM SHOULD INDUCE WEAK ONSHORE FLOW OVER THE WESTERN PORTION OF
THE FORECAST AREA...WITH VERY LIGHT WINDS TO THE EAST. COLDEST TEMPS
MONDAY MORNING TO BE IN THE EAST WHERE RADIATIONAL EFFECTS WILL BE
MAXIMIZED. WILL NEED TO MONITOR FOR POSSIBLE HARD FREEZE IN THE
SUWANNEE VALLEY. TO THE WEST...TEMPERATURES MAY BRIEFLY REACH
FREEZING BEFORE CLOUDS INCREASE BY SUNRISE.

MODELS IN GOOD AGREEMENT THAT PRECIP WILL BE LIMITED MONDAY WITH THE
APPROACH OF THE WEAKENING FRONT. WILL KEEP 30 PERCENT OVER THE WEST
FOR MONDAY...WITH SILENT 10S OVER THE EAST. INCREASING ONSHORE FLOW
SHOULD HELP TEMPERATURES TO RECOVER INTO THE UPPER 50S AND LOWER
60S.

.LONG TERM (MONDAY NIGHT THROUGH FRIDAY)...LARGE DIFFERENCES
PERSIST BETWEEN THE NUMERICAL GUIDANCE THROUGH THE EXTENDED PERIOD
WITH REGARD TO THE NEXT SYSTEM MOVING OVER THE REGION MONDAY NIGHT
THROUGH TUESDAY NIGHT. THEREFORE...THE PREVIOUS FORECAST WILL BE
BLENDED IN WITH THE NEW GUIDANCE TO MAINTAIN SOME TYPE OF
CONSISTENCY UNTIL THERE IS BETTER AGREEMENT AND HIGHER FORECAST
CONFIDENCE THROUGH THIS PERIOD. ON THE LARGE SCALE...THERE ARE
SOME SIMILARITIES TO DISCUSS BETWEEN THE MODELS. THEY ALL
GENERALLY INDICATE A VERY BROAD UPPER TROUGH OVER MUCH OF THE
COUNTRY WITH SEVERAL SHORTWAVES TRANSLATING THROUGH IT AND RIDGING
EXTENDING NORTH OVER THE WEST COAST. AT THE SURFACE...THE NEXT
SYSTEM WILL TRANSITION EAST OVER ACROSS THE GULF/SERN REGION
THROUGH THE MONDAY NIGHT TO TUESDAY NIGHT PERIOD BRINGING ANOTHER
CHANCE FOR RAIN ACROSS THE AREA. THE GFS/GFS ENSEMBLE MEAN REMAIN
VERY FAST WITH THE EWD PROGRESSION OF THIS SYSTEM AND MUCH
WEAKER/DRIER COMPARED TO THE OTHER GUIDANCE. IT BRINGS A COLD
FRONT THROUGH OUR LOCAL AREA LATE MONDAY THROUGH THE FIRST HALF OF
TUESDAY. THE ECMWF REMAINS PERSISTENT FROM RUN TO RUN AND IS QUITE
A BIT STRONGER WITH A SURFACE LOW CONTINUING TO DEVELOP OVER THE
NRN GULF AND TRANSLATING EAST OVER THE LOCAL AREA LATER THROUGH
THE TUESDAY AFTERNOON/EVENING TIME FRAME. THIS SOLUTION ALSO
SUGGEST HIGHER RAINFALL ACCUMULATIONS AND MUCH BETTER FLOW/WIND
FIELDS. WEDNESDAY THROUGH FRIDAY...MUCH DRIER AIR WILL RETURN WITH
TEMPERATURES DIPPING BACK DOWN TO BELOW AVERAGE. LOW ODDS FOR
ANOTHER FRONT/SHORTWAVE TROUGH TOWARD THE END OF THE PERIOD.

&&

.AVIATION...BACK EDGE OF THE LOW-LEVEL CLOUD DECK CONTINUES TO
SLOWLY MAKE ITS WAY EAST OF TLH TERMINAL EARLY THIS MORNING...BUT
WILL CONTINUE TO AFFECT THE VLD SITE OVER THE FIRST FEW HOURS OF
THE TAF CYCLE. ALL SITES SHOULD BE CLEAR THROUGH THE LOW-LEVELS
WITH VFR CONDITIONS WELL BEFORE DAYBREAK. CLOUD BASES ARE STEADY
AROUND 3-4KFT OVER THE AREAS AFFECTED. NORTHERLY WINDS WITH
OCCASIONAL MODERATE GUSTS BETWEEN 15 AND 20 KTS WILL REMAIN IN
FORECAST TODAY. VFR CONDITIONS WITH NRLY WINDS WILL PERSIST
THROUGH THE TAF CYCLE AND THROUGH MUCH OF SUNDAY.

&&

.MARINE...NORTHWEST FLOW WILL GRADUALLY DECREASE THROUGH THE DAY
TODAY AS HIGH PRESSURE BUILDS OVER THE WATERS. LIGHT NORTHEASTERLY
WINDS SUNDAY WILL SHIFT TO THE EAST SUNDAY NIGHT AS THE NEXT SYSTEM
SLOWLY APPROACHES FROM THE WEST. ONSHORE FLOW WILL INCREASE MONDAY
AHEAD OF THE NEXT FRONT. THERE IS CONSIDERABLE UNCERTAINTY BY
TUESDAY AND WEDNESDAY CONCERNING THE STRENGTH AND TIMING OF A
POTENTIAL GULF LOW PRESSURE SYSTEM. IF THIS SYSTEM IS STRONGER THAN
CURRENTLY FORECAST...WINDS AND SEAS WILL END UP BEING HIGHER THAN
CURRENTLY INDICATED.

&&

.FIRE WEATHER...VERY DRY AIR WILL LEAD TO RELATIVE HUMIDITIES
EXCEEDING WARNING LEVELS ACROSS MUCH OF THE LOCAL FORECAST AREA
TODAY...WITH THE EXCEPTION OF PORTIONS OF SOUTH-CENTRAL GEORGIA.
GUSTY NORTHERLY WINDS WILL LEAD TO HIGH DISPERSION VALUES THROUGH
THIS PERIOD. ON SUNDAY...ALTHOUGH THE WINDS WILL DECREASE WITH LOW
DISPERSION VALUES...LONG DURATIONS WITH HUMIDITIES BELOW CRITICAL
LEVELS WILL LEAD ANOTHER WARNING OVER NORTHWEST FLORIDA. A WATCH
WILL REMAIN IN PLACE ACROSS SOUTHEAST ALABAMA AND SOUTHERN GEORGIA
THROUGH THIS TIME SUNDAY DUE TO LOWER CONFIDENCE IN CRITICAL
DURATIONS BEING MET. LATER FORECASTS WILL NEED TO BE MONITORED FOR
UPGRADES.

&&

.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE   52  22  56  27  60 /   0   0   0  10  10
PANAMA CITY   51  29  54  36  57 /   0   0   0  10  30
DOTHAN        50  24  55  31  58 /   0   0   0  10  30
ALBANY        50  23  55  28  59 /   0   0   0  10  20
VALDOSTA      51  25  56  27  64 /   0   0   0  10  10
CROSS CITY    53  23  58  28  63 /   0   0   0  10  10
APALACHICOLA  52  29  54  36  58 /   0   0   0  10  20

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
AL...HARD FREEZE WARNING FROM 11 PM THIS EVENING TO 8 AM CST SUNDAY
     FOR THE FOLLOWING ZONES: COFFEE...DALE...GENEVA...HENRY...
     HOUSTON.

     FIRE WEATHER WATCH FROM SUNDAY MORNING THROUGH SUNDAY AFTERNOON
     FOR THE FOLLOWING ZONES: COFFEE...DALE...GENEVA...HENRY...
     HOUSTON.

     RED FLAG WARNING FROM 10 AM THIS MORNING TO 5 PM CST THIS
     AFTERNOON FOR THE FOLLOWING ZONES: COFFEE...DALE...GENEVA...
     HENRY...HOUSTON.

GA...HARD FREEZE WARNING FROM MIDNIGHT TONIGHT TO 9 AM EST SUNDAY FOR
     THE FOLLOWING ZONES: BAKER...BEN HILL...BERRIEN...BROOKS...
     CALHOUN...CLAY...COLQUITT...COOK...DECATUR...DOUGHERTY...
     EARLY...GRADY...IRWIN...LANIER...LEE...LOWNDES...MILLER...
     MITCHELL...QUITMAN...RANDOLPH...SEMINOLE...TERRELL...
     THOMAS...TIFT...TURNER...WORTH.

     RED FLAG WARNING FROM NOON TODAY TO 6 PM EST THIS EVENING FOR
     THE FOLLOWING ZONES: BAKER...BEN HILL...CALHOUN...CLAY...
     COLQUITT...DECATUR...DOUGHERTY...EARLY...GRADY...IRWIN...
     LEE...MILLER...MITCHELL...QUITMAN...RANDOLPH...SEMINOLE...
     TERRELL...THOMAS...TIFT...TURNER...WORTH.

     FIRE WEATHER WATCH SUNDAY AFTERNOON FOR THE FOLLOWING ZONES:
     BAKER...BEN HILL...BERRIEN...BROOKS...CALHOUN...CLAY...
     COLQUITT...COOK...DECATUR...DOUGHERTY...EARLY...GRADY...
     IRWIN...LANIER...LEE...LOWNDES...MILLER...MITCHELL...
     QUITMAN...RANDOLPH...SEMINOLE...TERRELL...THOMAS...TIFT...
     TURNER...WORTH.

FL...HARD FREEZE WARNING FROM MIDNIGHT EST /11 PM CST/ TONIGHT TO 9
     AM EST /8 AM CST/ SUNDAY FOR THE FOLLOWING ZONES: CALHOUN...
     CENTRAL WALTON...COASTAL BAY...COASTAL DIXIE...COASTAL
     FRANKLIN...COASTAL GULF...COASTAL JEFFERSON...COASTAL
     TAYLOR...COASTAL WAKULLA...GADSDEN...HOLMES...INLAND BAY...
     INLAND DIXIE...INLAND FRANKLIN...INLAND GULF...INLAND
     JEFFERSON...INLAND TAYLOR...INLAND WAKULLA...INLAND
     WALTON...JACKSON...LAFAYETTE...LEON...LIBERTY...MADISON...
     SOUTH WALTON...WASHINGTON.

     RED FLAG WARNING FROM 10 AM EST /9 AM CST/ THIS MORNING TO 7 PM
     EST /6 PM CST/ THIS EVENING FOR THE FOLLOWING ZONES:
     CALHOUN...CENTRAL WALTON...COASTAL BAY...COASTAL DIXIE...
     COASTAL FRANKLIN...COASTAL GULF...COASTAL JEFFERSON...
     COASTAL TAYLOR...COASTAL WAKULLA...GADSDEN...HOLMES...
     INLAND BAY...INLAND DIXIE...INLAND FRANKLIN...INLAND GULF...
     INLAND JEFFERSON...INLAND TAYLOR...INLAND WAKULLA...INLAND
     WALTON...JACKSON...LAFAYETTE...LEON...LIBERTY...MADISON...
     SOUTH WALTON...WASHINGTON.

     RED FLAG WARNING FROM NOON EST /11 AM CST/ TO 7 PM EST /6 PM
     CST/ SUNDAY FOR THE FOLLOWING ZONES: CALHOUN...CENTRAL
     WALTON...COASTAL BAY...COASTAL DIXIE...COASTAL FRANKLIN...
     COASTAL GULF...COASTAL JEFFERSON...COASTAL TAYLOR...COASTAL
     WAKULLA...GADSDEN...HOLMES...INLAND BAY...INLAND DIXIE...
     INLAND FRANKLIN...INLAND GULF...INLAND JEFFERSON...INLAND
     TAYLOR...INLAND WAKULLA...INLAND WALTON...JACKSON...
     LAFAYETTE...LEON...LIBERTY...MADISON...SOUTH WALTON...
     WASHINGTON.

GM...NONE.
&&

CAMP/GIBBS
Hazardous weather outlook, Jan 22, 2:07 AM CST, 1 hour 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
307 AM EST SAT JAN 22 2011

ALZ065>069-FLZ007>019-026>029-034-108-112-114-115-118-127-128-134-
GAZ120>131-142>148-155>161-GMZ730-750-755-765-770-775-231000-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-CENTRAL WALTON-
HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-INLAND GULF-
INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY-
INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-SOUTH WALTON-
COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN-COASTAL JEFFERSON-
COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE-QUITMAN-CLAY-
RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-
EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
307 AM EST SAT JAN 22 2011 /207 AM CST SAT JAN 22 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA...
SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND
AND PANHANDLE...AND ADJACENT COASTAL WATERS.

.DAY ONE...TONIGHT...

...A HARD FREEZE WARNING IS NOW IN EFFECT FROM LATE SATURDAY NIGHT
THROUGH SUNDAY MORNING FOR ALL OF SOUTHEAST ALABAMA...SOUTHWEST
AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND AND
PANHANDLE...

COLD HIGH PRESSURE WILL SETTLE OVER THE AREA TONIGHT...CREATING
IDEAL RADIATIONAL COOLING CONDITIONS. TEMPERATURES ARE EXPECTED TO
FALL INTO THE LOWER TO MID 20S IN ALL AREAS EXCEPT URBAN
LOCATIONS AND THE IMMEDIATE COAST TONIGHT...WITH 2 TO 4 HOURS
BELOW 25 DEGREES.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

LOW PRESSURE IS FORECAST TO DEVELOP IN THE GULF OF MEXICO MONDAY
NIGHT AND CROSS THE REGION TUESDAY. THIS WILL BRING ANOTHER CHANCE
OF RAIN TO THE AREA. NO SEVERE WEATHER IS EXPECTED AT THIS TIME.
TEMPERATURES ARE FORECAST TO REMAIN BELOW NORMAL FOLLOWING THIS
SYSTEM THROUGH THE END OF THE WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA
OF INTEREST ON THE NATIONAL MAP.

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 22, 2:06 AM CSTHard Freeze WarningTAEBay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more30 hr

Nearby

Red Flag Warnings in Georgia, 2011Red Flag Warnings in Florida, 2011Red Flag Warnings in Alabama, 2011Every red flag warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.